# SDR 97ZZZX901

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2777Q
- Make and model: Bell 206B
- Aircraft serial: 2805
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 70061H000A180A
- Condition: Leak
- Location: Hydraulic System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND HYDRAULIC LEAK CAUSED BY CHAFING AT ADEL CLAMP SECURING HOSE TO DECK.  REPLACED LINE AND INSTALLED SERVICEABLE ADEL CLAMP, P/N MS21919WDG9.
